RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zobin, N M

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 9

Number of views:
This page:124
Abstract pages:1067
Full texts:444
References:89

http://www.mathnet.ru/eng/person22167
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202751

Publications in Math-Net.Ru
1990
1. L. V. Veselova, N. M. Zobin, “The general theory of interpolation, and duality”, Konstr. Teor. Funkts. Funkts. Anal., 7 (1990),  14–29  mathnet  mathscinet  zmath
1989
2. N. M. Zobin, V. G. Zobina, “Minimal sufficient collections for semigroups of operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 11,  31–35  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:11 (1989), 36–41
1984
3. N. M. Zobin, Yu. G. Nazmeev, “A problem arising in non-Newtonian hydrodynamics”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 12,  64–66  mathnet  mathscinet; Soviet Math. (Iz. VUZ), 28:12 (1984), 80–82
4. N. M. Zobin, “On extreme mixed norms”, Uspekhi Mat. Nauk, 39:2(236) (1984),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 217–218  isi
1981
5. N. M. Zobin, V. G. Zobina, “Interpolation in spaces with given symmetries. Finite dimension”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 4,  20–28  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 25:4 (1981), 18–29
1978
6. N. M. Zobin, V. G. Zobina, “Interpolation in spaces with given symmetries”, Funktsional. Anal. i Prilozhen., 12:4 (1978),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:4 (1978), 314–315
1977
7. N. M. Zobin, V. A. Sochneva, V. R. Fridlender, “An algebraically closed field”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 2,  37–48  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:2 (1977), 29–37
1974
8. N. M. Zobin, B. S. Mityagin, “Examples of nuclear linear metric spaces without a basis”, Funktsional. Anal. i Prilozhen., 8:4 (1974),  35–47  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:4 (1974), 304–313
1973
9. N. M. Zobin, “On the noncoincidence of spaces $S_\alpha^\beta$ and $S_\alpha\cap S^\beta$ ($\alpha>0$, $\beta>1$)”, Funktsional. Anal. i Prilozhen., 7:1 (1973),  72–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:1 (1973), 62–63

1974
10. N. M. Zobin, “Поправки к статье “Теоремы продолжения и приближения для пространств типа Жеврея” (ДАН, т. 212, № 6, 1973 г.)”, Dokl. Akad. Nauk SSSR, 216:3 (1974),  12  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020